MathSciNet Relay Station
MathSciNet bibliographic data
MR2745641 (2012a:46127) 46L54 (60G09 60G10)
Köstler, Claus On Lehner's `free' noncommutative analogue of de Finetti's theorem. Proc. Amer. Math. Soc. 139 (2011), no. 3, 885–895.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement